# SDR ASAA0946075

- Difficulty date: June 10, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645268A
- Part serial: MA5843
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SPOILER LOWER SURFACE I/B END HAS SEVERAL SHARP DENTS SREF SAD 5080535.  PREPPED DAMAGED AREA, FABBED DOUBLERS AND BONDED REPAIR IAW B737 400 SRM 51 70 10 REP 2.
